标题:New periodic solutions to a generalized Hirota-Satsuma coupled KdV system
作者:Yan, Qing-You ;Zhang, Yu-Feng ;Wei, Xiao-Peng
作者机构:[Yan, Qing-You ;Wei, Xiao-Peng ] Center of Advanced Design Technology, Dalian University, Dalian 116622, China;[Zhang, Yu-Feng ] Institute of Computat 更多
通讯作者:Yan, QY
来源:Chinese Physics
出版年:2003
卷:12
期:2
页码:131-135
DOI:10.1088/1009-1963/12/2/301
摘要:Using expansions in terms of the Jacobi elliptic cosine function and third Jacobi elliptic function, some new periodic solutions to the generalized Hirota-Satsuma coupled KdV system are obtained with the help of the algorithm Mathematica. These periodic solutions are also reduced to the bell-shaped solitary wave solutions and kink-shape solitary solutions. As special cases, we obtain new periodic solution, bell-shaped and kink-shaped solitary solutions to the well-known Hirota-Satsuma equations. © 2003 Chin. Phys. Soc. and IOP Publishing Ltd.
收录类别:EI
资源类型:期刊论文
TOP